# SDR DALA2023011700354

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 29,788 hours, 3,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE PASSENGER CREW DOOR DURING OPERATIONAL TEST OF THE SLIDE RAFT,  FOUND FAULT MESSAGE SLIDE BOTTLE R2,  DEU B  IN PASSENGER CABIN. REMOVED AND INSTALLED ESCAPE SLIDE DOOR AS PER AMM 25-62.
